MAUDE Adverse Event Report: MIO; UNO INSET II 60/6 PCC BLUE MCAN

MIO; UNO INSET II 60/6 PCC BLUE MCAN
Model Number MMT-943600
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in (b)(6).On (b)(6) 2021, the patient reported that she was pregnant and has noticed that nine of the infusion sets she used leaked on the site.The infusion set had been used for one day (few hours).Moreover, there was no stress or pull on the tubing.No further information available.

Brand Name
MIO
Common Device Name
UNO INSET II 60/6 PCC BLUE MCAN
MDR Report Key11587920
Report Number3003442380-2021-00190
Device Sequence Number2956145
Product Code FPA
UDI-Device Identifier05705244007512
UDI-Public05705244007512
Combination Product (Y/N)Y
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberMMT-943600
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2021
Initial Report FDA Received Date03/30/2021
Patient Sequence Number1